# SDR SWAA2019042331980

- Difficulty date: April 9, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR TO SIDEWALL SUPPORT ANGLE  HAS CORROSIOIN FROM STA 727D - 767 WL 156, LBL 25         / REMOVED AND REPLACED IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 57649U 4/11/19
